# SDR SIMA200233820

- Difficulty date: November 10, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING WAS FOUND DURING AN IMBV INSPECTION REFERENCE CRIC NR 29959.  AFT GALLEY DIAMOND GUSSET CORRODED.  REMOVED AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 51-40-02.  (M)
